# SDR CALA2013123194071

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 94,813 hours, 15,000 cycles
- Engine: Pwa PW4060
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CROSS FEED VLV LEFT ON & "FUEL CROSS FEED" EICAS MESSAGE DISPLAYED WHEN CROSS FEED SW OPEN OR CLOSED SELECTED.   AFT FUEL CROSS FEED VLV IS UNUSUALLY SLOW TO OPERATE.  REPLACED ACTUATOR IAW MM.
